# SDR AALA20020921

- Difficulty date: June 5, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 3 INCH CRACK IN FIXED LEADING EDGE SKIN ABOVE NR 8 SLAT TRACK.  REPAIRED CRACK PER SRM 57-01 FIG 3 SHEET 2 PAGE 8.  (M)
